Sign up for our Newsletter

Publications

100

On the variability of the creep coefficient of structural concrete



Title: On the variability of the creep coefficient of structural concrete
Author(s): D. Diamantidis, H.O. Madsen, R. Rackwitz
Paper category : journal
Serial title: Materials and Structures
Abreviated Serial title: Mater. Struct.
ISSN: 1359-5997
Publisher: RILEM Publications SARL
Volume: 17
Issue: 100
Issue date: 1984-07-01
Publication year: 1984
Pages: 321 - 328
Total Pages: 8
Nb references: 31
Language: English


Online publication: 1996-01-15
Classification: Scientific Reports
Publication type : bibliographic_record
Public price (Euros): 0.00